# SDR HNAA0300008

- Difficulty date: February 9, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 37,247 hours, 41,687 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Acm
- Part number: 78279018
- Part serial: 960111
- Condition: Odor
- Location: Tail
- Part time: 12,436 hours, 14,395 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT MELTING PLASTIC ODOR REPORTED BY PASSENGER AND FLIGHT ATTENDANT, RETURNED TO GATE.  INSPECTED AIRCRAFT, SUSPECT INVERTERS, MEL'D.  PASSENGER IN ROW 9 COMPLAINED OF BURNING ODOR ON DESCENT.  THE ODOR BECAME STRONGER AS DESCENT CONTINUED, CONFIRMED BY FLIGHT ATTENDENT.  COULD NOT TELL IF ELECTRICAL OR SMOKE.  ON FERRY FLIGHT ODOR AGAIN IN CABIN AND FLIGHT DECK.  DIVERTED TO RDU.  RAN AIRCRAFT, OK WITH BLEEDS OFF, FERRIED TO ORF.  REPLACED AIR CYCLE MACHINE.
